# SDR DALA2018010300026

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 67,995 hours, 48,987 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCRO STRIP ON INTERIOR TAILCONE BARRIER STRAP BROKEN. REATTACHED VELCRO STRIP FOR AFT STAIR DOOR BARRIER STRAP. OPN CKS GOOD. OK FOR SVC.
